# SDR SWAA2018071123421

- Difficulty date: June 17, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 147A0060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CREASE BEAM INBOARD CHORD CUTOUT CORRODED BETWEEN BS 944 TO BS 990.  R&R CREASE BEAM IAW DWG AND SRM.
